| Model Number |
BIO-COMP INTER-FERENCE SCRW |
| Medical Device Problem Code |
Melted (1385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed, the threads are damaged and folded along an area approximately 1cm in length from the distal end.No other damage observed.The cause is undetermined, however likely causes include improper bone prep.
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery while inserting the implant melted.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.*** 02-sep-2021 update dw further information was provided that the reported screw was just deformed and did not melt.